Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

High SGPT levels, gastritis. Taking tylenol, ibuprofen. Diet to reduce levels?

My 11 year old daughter has needed to take medication this as a result elevated her sgpt lever to 133. She stopped taking tilenal and is still taking abibrofren and needs to for another 40 days. She also created gastritis . What diet should I follow to help her keep the levels down till surgey where she can stop taking this medication.
Asked On : Wed, 29 Aug 2012
Answers:  2 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You havent given why your daughter need to take this medication for such a long duration.
SGPT is one of the liver enzyme values, you havnt given other values of the report.
Tylenol is paracetamol which is metabolized by liver. These liver enzymes increase when liver injury occurs like taking excessive drugs metabolized by liver.
Ibuprofen also metabolized by liver and it can also cause increase in liver enzyme values.
Normally reducing protein diet and having plenty of carbohydrates, fruits and vegetables with moderate amount of fats helps.
Since your description is heavily lacking of information, i am unable to help you to my potential.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Akhilesh Dubey's  Response
Your daughter is having pain due to What ? You did mention about surgry of some kind after 40 days .as far as Tylenol ( Paracetamol) and Abibrofren (Ibuprofen) both are analgesic and can cause rise in liver enzyme like SGPT. Paracetamol is relatively safe for Stomach .Yes Ibuprofen can cause Gastritis you should keep dose to the minimum required and take medicine after meals and give her soft and bland diet that means less spicy green vegetables and fruits like banana and apples ,avoid fatty diet, and Gel Sucralfate may be used to prevent Gastritis, or even Omeperazole like drug Wth consultation of your doctor may be useful.Best of Luck.
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor